# SDR SWAA2018042021310

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 61,782 hours, 36,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1417A5900
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT BATTERY PACK FAILED A CAPACITY CHECK.  R & R THE BATTERY PACK IAW MM.
